# SDR 2001UALA00311

- Difficulty date: March 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 59,906 hours, 34,818 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

FLIGHT RETURNED TO LAS WITH NR 2 LEADING EDGE FLAP PROBLEM. FLAP WOULD NOT RETRACT. SUPPLEMENTAL DATA UPDATE ADJUSTED NR 2 LEADING EDGE FLAP LINKAGE AND  CYCLED FLAPS SEVERAL TIMES.  CHECKS NORMAL.
